MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG,FIBEROPTIC UNIVERSAL 5MM X 10FT (3.05M); LIGHT SOURCE, FIBEROPTIC, ROUTINE

STRYKER ENDOSCOPY-SAN JOSE PKG,FIBEROPTIC UNIVERSAL 5MM X 10FT (3.05M); LIGHT SOURCE, FIBEROPTIC, ROUTINE
Model Number 0233050090
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/14/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that there was loss of light/image.
 
Additional Manufacturer Narrative
The product was not returned for investigation and the reported failure mode was not confirmed.Alleged failure: optics were black.Probable root cause: [foc, ulc, fsl, ssl, l11s].Broken optical fibers, poor light cable alignment in jaw, residue on fiber tip, nonuniform light output [ulc] use error: 20.[fsl, ssl, l11s] intermittent electrical component contact in safelight circuit, reed switch assembly malfunction.[sla] magnet missing from safelight adapter.[all products] use error.The device manufacture date is not known the failure mode will be monitored for future reoccurrence.H3 other text : 81.
 
Event or Problem Description
It was reported that there was loss of light/image.

Brand Name
PKG,FIBEROPTIC UNIVERSAL 5MM X 10FT (3.05M)
Common Device Name
LIGHT SOURCE, FIBEROPTIC, ROUTINE
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
hannah stalnaker
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key12615672
Report Number0002936485-2021-00543
Device Sequence Number17183806
Product Code FCW
UDI-Device Identifier07613327051636
UDI-Public07613327051636
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K082813
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial,Followup
Report Date (Section B) 12/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0233050090
Device Catalogue Number0233050090
Device Lot Number1011749168
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/15/2021
Supplement Date Received by Manufacturer09/15/2021
Initial Report FDA Received Date10/12/2021
Supplement Report FDA Received Date12/19/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown